# SDR MALA000132

- Difficulty date: February 1, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DTW - FLT 2808 - LOW FLAPS WARNING AT 300 FT WITH FLAPS IN 20 DEGREE POSITION AND INDICATING 20 DEGREES.  MAINTENANCE REPLACED INDICATOR, RE-RIGGED R POT, ALL WORK DONE IAW SF340 MM2, ALL CHECKS GOOD AT THIS TIME.  (M)
